# SDR UPS05444345

- Difficulty date: April 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S135610A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6A EMERGENCY LIGHT AT STA 2280 L/H HAS A BAD BATTERY. LIGHT FLASHES ON A AND THEN OFF WHEN TURNED ON.     REPLACED BATTERY PACK. EMERGENCY LIGHT OPERATION CHECKS OKAY I.A.W. B 747 MM 33-51-00 ADJ/TEST.
